RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 22–27 (Mi faa2278)  

This article is cited in 4 scientific papers (total in 4 papers)

Sobolev imbedding operators and the nonisomorphism of certain Banach spaces

S. V. Kislyakov


Full text: PDF file (672 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 290–294

Bibliographic databases:

Received: 26.02.1974

Citation: S. V. Kislyakov, “Sobolev imbedding operators and the nonisomorphism of certain Banach spaces”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 22–27; Funct. Anal. Appl., 9:4 (1975), 290–294

Citation in format AMSBIB
\Bibitem{Kis75}
\by S.~V.~Kislyakov
\paper Sobolev imbedding operators and the nonisomorphism of certain Banach spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 22--27
\mathnet{http://mi.mathnet.ru/faa2278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=627173}
\zmath{https://zbmath.org/?q=an:0329.46036}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 290--294
\crossref{https://doi.org/10.1007/BF01075874}


Linking options:
  • http://mi.mathnet.ru/eng/faa2278
  • http://mi.mathnet.ru/eng/faa/v9/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Sidorenko, “Nonisomorphy of certain Banach spaces of smooth functions to the space of continuous functions”, Funct. Anal. Appl., 21:4 (1987), 340–342  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Kislyakov, D. V. Maksimov, “Isomorphic type of the space of smooth functions determined by a finite family of differential operators”, J. Math. Sci. (N. Y.), 139:2 (2006), 6406–6416  mathnet  crossref  mathscinet  zmath  elib
    3. S. V. Kislyakov, D. V. Maksimov, D. M. Stolyarov, “Spaces of Smooth Functions Generated by Nonhomogeneous Differential Expressions”, Funct. Anal. Appl., 47:2 (2013), 157–159  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Kislyakov S.V., Maksimov D.V., Stolyarov D.M., “Differential Expressions With Mixed Homogeneity and Spaces of Smooth Functions They Generate in Arbitrary Dimension”, J. Funct. Anal., 269:10 (2015), 3220–3263  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:317
    Full text:103
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019